Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Chebyshev approximations for the psi function


Authors: W. J. Cody, Anthony J. Strecok and Henry C. Thacher
Journal: Math. Comp. 27 (1973), 123-127
MSC: Primary 65D15
MathSciNet review: 0326986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rational Chebyshev approximations to the psi (digamma) function are presented for $ .5 \leqq x \leqq 3.0$, and $ 3.0 \leqq x$. Maximum relative errors range down to the order of $ {10^{ - 20}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1973-0326986-3
PII: S 0025-5718(1973)0326986-3
Keywords: Psi function, digamma function, rational Chebyshev approximation
Article copyright: © Copyright 1973 American Mathematical Society